# SDR REXA2022120802694

- Difficulty date: November 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Location: Bs 280-295 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED BEYOND LIMITS BETWEEN FS280 AND 295 REMOVED AND REPLACED STRINGER 23R BETWEEN FS280 AND 295
